The associated form of a variety over a field of prime characteristic p.
Commentarii mathematici Helvetici, Tome 30 (1956), pp. 124-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1956__30_139118,
author = {S.V. Keshava Hedge},
title = {The associated form of a variety over a field of prime characteristic p.},
journal = {Commentarii mathematici Helvetici},
pages = {124--138},
year = {1956},
volume = {30},
zbl = {0075.16101},
url = {http://geodesic.mathdoc.fr/item/CMH_1956__30_139118/}
}
S.V. Keshava Hedge. The associated form of a variety over a field of prime characteristic p.. Commentarii mathematici Helvetici, Tome 30 (1956), pp. 124-138. http://geodesic.mathdoc.fr/item/CMH_1956__30_139118/